# SDR SWAA2025123038609

- Difficulty date: November 21, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOORBEAM BS 986, RBL 42, WL 208.   REMOVED, FABRICATED, LOCATED, DRILLED, APPLIED PROTECTIVE TREATMENT, AND INSTALLED NEW FILLER ON EXISTENT REPAIR AT FLOORBEAM BS 986, RBL 42, WL 208.
